# SDR HEER20161024438

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53863
- Aircraft time: 10,432 hours
- Engine: Allsn 250C47B
- Engine time: 2,184 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWA140728
- Condition: Spalled
- Location: Engine
- Part time: 996 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 10-15-16 FOR NR 5 BEARING UPGRADE.  NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE SPLIT.  REPLACED WITH NEW NR 5 BEARING.
